Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Irregular periods, chances of pregnancy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 628 Questions

Doctor :   hi
User :   I was on depo for about 3 and half years. I have been off for about 9 months. Im trying to get pregnant but am now getting my period twice a month regularly. Would taking the pill for awhile regulate this?
Doctor :   how can i help you
User :   I was on depo for about 3 and half years. I have been off for about 9 months. Im trying to get pregnant but am now getting my period twice a month regularly. Would taking the pill for awhile regulate this?
Doctor :   k
Doctor :   sure we will assist you
Doctor :   your age
User :   27
Doctor :   ya it is a kind of regulation by pills
Doctor :   and it can be a side effect also
User :   what do you recommend?
Doctor :   irregular periods happens some times
Doctor :   i recommend you to follow ovulation or temperature method for getting pregnant
User :   i have no idea when i would ovulate with two periods a month
Doctor :   or else you can contact your doctor and undergoe a physical examination then get the suitable dates for pregnancy
Doctor :   are you there

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor